MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-4010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred on (b)(6) 2026, approximately 77 days after the primary surgery on (b)(6) 2025.No fall or other trauma reported.Based on comparing usage forms fx v135 humeral cup 135/145° standard pe/ta6v ø40 +3 and humelock reversed centered glenosphere w/ screw cocr/ta6v 10° tilt ø40mm was explanted due to dislocation.These parts were replaced with fx v135 humeral cup 135/145° stability pe/ta6v ø40 +9.Fx v135® humelock stem ta6v ø36/12 l.120mm cementless ti/ha was not replaced.
 
Additional Manufacturer Narrative
Revision occurred approximately 77 days after the primary surgery due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.

Brand Name
FX V135
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
addison, TX 75001
7137326920
MDR Report Key25113536
Report Number3014128390-2026-00013
Device Sequence Number10279752
Product Code PHX
UDI-Device Identifier03701037300305
UDI-Public03701037300305
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-4010
Device Lot NumberW0692
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 204-0803 LOT: U0865
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown